Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: B. J. Birch, H. Halberstam and C. A. Rogers
Title: The collected works of Harold Davenport
Additional book information: Volumes I, II, III, and IV, Academic Press, London, New York, San Francisco, 1977, xxxiii + 1910 pp., $30.35, $29.35, $34.25, $20.35.

References [Enhancements On Off] (What's this?)

  • 1. D. A. Burgess, On character sums and 𝐿-series, Proc. London Math. Soc. (3) 12 (1962), 193–206. MR 0132733
  • 2. D. A. Burgess, On character sums and 𝐿-series. II, Proc. London Math. Soc. (3) 13 (1963), 524–536. MR 0148626
  • 3. D. A. Burgess, A note on 𝐿-functions, J. London Math. Soc. 39 (1964), 103–108. MR 0160762
  • 4. Paul J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191–212. MR 0133397
  • 5. Th. Estermann, Acta Arith. 2 (1937), 197-211.
  • 6. L. K. Hua, Proc. London Math. Soc. (2) 45 (1937), 144-160.
  • 7. A. E. Ingham, Quarterly J. Math. 4 (1933), 278-290.
  • 8. S. K. Pichorides, A lower bound for the 𝐿¹ norm of exponential sums, Mathematika 21 (1974), 155–159. MR 0371831
  • 9. S. K. Pichorides, A remark on exponential sums, Bull. Amer. Math. Soc. 83 (1977), no. 2, 283–285. MR 0419377, 10.1090/S0002-9904-1977-14308-5
  • 10. C. A. Rogers, B. J. Birch, H. Halberstam, D. A. Burgess, Biographical Memoirs of Fellows of the Royal Soc. 71 (1971), 159-168.
  • 10. C. A. Rogers, Harold Davenport, Bull. London Math. Soc. 4 (1972), 66–99. With contributions by B. J. Birch, H. Halberstam and D. A. Burgess. MR 0302390
  • 11. K. F. Roth, On cosine polynomials corresponding to sets of integers, Acta Arith. 24 (1973), 87–98. Collection of articles dedicated to Carl Ludwig Siegel on the occasion of his seventy-fifth birthday, I. MR 0342475
  • 12. H. Salié, Math. Z. 36 (1932), 263-278.

Review Information:

Reviewer: Emil Grosswald
Journal: Bull. Amer. Math. Soc. 1 (1979), 668-675
DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14657-3